# SDR CALA2013120593487

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N814UA
- Make and model: Airbus A319-131
- Aircraft serial: 862
- Aircraft time: 51,489 hours, 20,811 cycles
- Engine: Iae V2522A5
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OXYGEN CONTAINER AT ROW 10ABC NEEDS PERMANENT INSTRUCTIONS PLACARDS.  NO PARTS AT MEXJL, INSTALLED INTERIM PLACARDS.  INSTALLED PERMANENT DECAL.
